# SDR DL72L020032

- Difficulty date: January 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 76,611 hours, 51,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: AND101341604
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SPAR STIFFENER CRACKED AT NR 7 SLAT I/B TRACK I/B SIDE.  REPLACED STIFFENER PER M/M.
